# SDR IPXA1563965

- Difficulty date: December 29, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cam
- Part number: 69234381
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DOOR LATCH CAM AFT BS 614 HAS CORROSION WITH PLATING MISSING.  REPLACED IAW SRM.
